# SDR HALA2023052600115

- Difficulty date: May 23, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 51,707 hours, 8,538 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - #1 WXR/PWS HAS " PHANTOM" RETURNS, PAINTS NON-EXISTENT WEATHER. REMOVED AND REPLACED WXR#1 TRANSCEIVER PER AMM 34-41-33. BITE TEST OK. REMOVED AND REPLACED WXR#1 TRANSMITTER/RECEIVER UNIT PER AMM 34-41-51. BITE TEST OK. OK FOR SERVICE.
